# SDR MASA2018101411445

- Difficulty date: October 14, 2018
- Submitted: October 14, 2018
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 33,271 hours, 27,339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 15 EMER FLOOD LT INOP. PLACED ON MEL.
